# SDR REXA2016092101805

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 24,153 hours, 21,713 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Damaged
- Location: Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE KNOB BROKEN OFF.   REPLACED THE OXYGEN BOTTLE IAW AMM 35-30-00
